# SDR SWAA2020092110928

- Difficulty date: August 25, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 291-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE AT FWD GALLEY DOOR HAS CORROSION AT MULTIPLE LOCATIONS BS 291.5 & 10 - BS 328.  REMOVED AND REPLACED '2' ANGLE 'L' ANGLE AT FWD GALLEY DOOR STA 291.5 +10 TO BS 328, IAW SRM 51-40-02. SEE SA-M 326 A1184498 FOR INDIVIDUAL SIGN OFFS.
